Kodai Mathematical Journal

On sequentially Cohen-Macaulay modules

Nguyen Tu Cuong and Doan Trung Cuong

Full-text: Open access

Abstract

In this paper we introduce the notion of good systems of parameters with respect to certain increasing filtration of submodules of a Noetherian module in order to prove several characterizations of sequentially Cohen-Macaulay modules in terms of good systems of parameters. The sequential Cohen-Macaulayness of Stanley-Reisner rings of small embedding dimension are also examined.

Article information

Source
Kodai Math. J., Volume 30, Number 3 (2007), 409-428.

Dates
First available in Project Euclid: 1 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1193924944

Digital Object Identifier
doi:10.2996/kmj/1193924944

Mathematical Reviews number (MathSciNet)
MR2372128

Zentralblatt MATH identifier
1139.13011

Citation

Cuong, Nguyen Tu; Cuong, Doan Trung. On sequentially Cohen-Macaulay modules. Kodai Math. J. 30 (2007), no. 3, 409--428. doi:10.2996/kmj/1193924944. https://projecteuclid.org/euclid.kmj/1193924944


Export citation